ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2012.14.11009

On Maharam polynomials

Kusraeva, Z. A. , Tasoev B. B.
Vladikavkaz Mathematical Journal 2012. Vol. 14. Issue 4.
A Radon-Nikodym type theorem is proved and the Maharam extension is constructed for positive orthogonally additive polynomials in vector lattices.
Keywords: vector lattice power, orthogonally additive polynomial, Maharam polynomial, Maharam extension, Radon-Nikodym theorem
Language: Russian Download the full text  
For citation: Kusraeva Z. A., Tasoev B. B. On Maharam polynomials. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], 2012, vol. 14, no. 4, pp.45-51. DOI 10.23671/VNC.2012.14.11009

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт